# SDR SWAA2012122610841

- Difficulty date: December 15, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 63,123 hours, 52,869 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rub Strip
- Part number: BAC1406
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RUB STRIP LOCATED ON FWD EDGE OF INBOARD OF INBOARD THRUST REVERSER OF ENGINE NR 1.  REPLACED RUB STRIP LOCATED ON FWD EDGE OF INBOARD OF INBOARD THRUST REVERSER OF ENGINE NR 1 IAW SRM B737-300 51-10-02 ITEM 8 AND SRM B737-300 51-40-02.
